# SDR DHL2008F00028

- Difficulty date: July 3, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 303 S12l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE INNER SKIN BELOW UPPER HINGE IS GOUGED BS 303 STRINGER 12L TO 306.65 LT HAND.  FABRICATED REPAIR AND INSTALLED IAW EVA B253-00086 REV 03 DATED 2 JULY 08 AND BOEING REPAIR SKETCH 1-364663355-12 IN CONJUNCTION WITH BOEING TELEX 1-864663355-B DATED 6-23-08.  REFERENCE FORM 8100-9 (DOA-300064-NW) FOR REPAIR APPROVAL AND AMOC`S TO AD 98-11-03 R1 (PARA A) AND AD 2007-12-14 (PARA M) DATED 7-18-08.  (A)
